MathSciNet Relay Station
MathSciNet bibliographic data
MR2021198 60G07 (28A80 60G57)
Bacry, E.; Muzy, J. F. Log-infinitely divisible multifractal processes. Comm. Math. Phys. 236 (2003), no. 3, 449–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement